# SDR ASAA2012112393345

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,105 hours, 6,162 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 060737137
- Condition: Low Pressure
- Location: Fuel Boost
- Part time: 20,099 hours, 6,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AFT LOW PRESSURE LIGHT ILLUMINATED ON GROUND WITH PUMP SWITCH ON.  VERIFIED DISCREPANCY.  REPLACED NR 2 AFT BOOST PUMP IMPELLER IAW AMM 28-22-41.  NR 2 AFT BOOST PUMP OPS NORMAL IAW AMM 28-22-41.  NO FUEL LEAKS NOTED. GROUND VERIFICATION GOOD.
